# SDR DALA2025062004640

- Difficulty date: June 18, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N545US
- Make and model: Boeing 757251
- Aircraft serial: 26492
- Aircraft time: 88,944 hours, 28,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5645 ON S/C FOUND SEAT MOUNTED E-LIGHT AT ROW 25 INCORRECT. CORRECTIVE ACTION: REMOVED AND REPLACED SEAT MOUNTED E-LIGHT AT SEAT ROW 25 IN REF TO B757 AMM 33-51. (7304337)
